MAUDE Adverse Event Report: MPRI SCREW-IN LEAD; ELECTRODE, PACEMAKER, PERMANENT

MPRI SCREW-IN LEAD; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5071-25
Medical Device Problem Codes Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: a2dr01 ipg, implant date: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was also reported that the right ventricular (rv) lead has exhibited oversensing of short v-v internal counts and chronically high thresholds.The right ventricular (rv) lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
SCREW-IN LEAD
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11109243
Report Number2649622-2021-00076
Device Sequence Number17046114
Product Code DTB
UDI-Device Identifier00681490124300
UDI-Public00681490124300
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/26/2010
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-25 LEAD.
Patient Age26 YR
Patient Weight95